Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Temple pain, eye hurts and strained. Migraine or serious? What to apply for pain?

Hello, I m 18 and have some concerns. My left side of my temple is aching and feels heavy. It s also in my eye. It feels like my eyes Bering strained. This has been going on for a few days. Is it just a migraine or could it be more serious? Like it also feels bumbish where the aches are, my skin that is and my eyes are sensitive to lights. What should I do?
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It seems from the history that you are having pain in the temple with sensitivity of the eyes.
The probable causes for these symptoms include eye problems like inflammations of the eye, refractive errors.., primary headaches like migraine and ENT causes like sinusitis...
As of now you can take analgesic and anti-inflammatory drugs for pain relief and further you need examination by your doctor and treatment accordingly.

Thank you
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor